Alert archive / North Dakota / High Wind Warnings in 2020
High Wind Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind warning at Apr 28, 2020, 9:13 AM MDT for 10 counties in North Dakota. It was in force for 11 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 28, 2020, 9:13 AM MDT (15:13 UTC)
- Expired
- Apr 28, 2020, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 181 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 11:35 AM MDT | HIGH SUST WINDS 40 | Beach, ND | SOME TREE DAMAGE WAS REPORTED LATER IN THE DAY. |
| Apr 28, 1:11 PM MDT | NON-TSTM WND GST 60 | 2 N Bentley, ND | MESONET STATION TT584 12 E MOTT. |
| Apr 28, 1:53 PM MDT | NON-TSTM WND GST 60 | 1 Nnw Hettinger, ND | ASOS STATION KHEI HETTINGER AIRPORT. |
| Apr 28, 2:53 PM MDT | NON-TSTM WND GST 58 | 1 Nnw Hettinger, ND | ASOS STATION KHEI HETTINGER AIRPORT. |
| Apr 28, 3:11 PM MDT | NON-TSTM WND GST 61 | 2 N Bentley, ND | MESONET STATION TT584 12 E MOTT. |
| Apr 28, 3:55 PM MDT | NON-TSTM WND GST 63 | 3 W Buffalo Springs, ND | AWOS STATION KBWW BOWMAN AIRPORT. |
| Apr 28, 4:11 PM MDT | NON-TSTM WND GST 66 | 2 N Bentley, ND | MESONET STATION TT584 12 E MOTT. |
| Apr 28, 4:30 PM MDT | NON-TSTM WND GST 59 | 10 Wnw Amidon, ND | MESONET STATION AMDN8 SAND CREEK (NEAR AMIDON). |
| Apr 28, 5:15 PM MDT | NON-TSTM WND GST 63 | 3 W Buffalo Springs, ND | AWOS STATION KBWW BOWMAN AIRPORT. |
| Apr 28, 6:11 PM MDT | NON-TSTM WND GST 61 | 2 N Bentley, ND | MESONET STATION TT584 12 E MOTT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 3.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
298 WWUS73 KBIS 281513 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1013 AM CDT Tue Apr 28 2020 NDZ009-017-018-031>033-040-041-043-044-282315- /O.UPG.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/ /O.NEW.KBIS.HW.W.0005.200428T1513Z-200429T0200Z/ Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope- Hettinger-Bowman-Adams- Including the cities of Williston, Watford City, Killdeer, Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, Bowman, and Hettinger 1013 AM CDT Tue Apr 28 2020 /913 AM MDT Tue Apr 28 2020/ ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Portions of western North Dakota. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NDZ019-020-034-282315- /O.EXA.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/ Mercer-Oliver-Morton- Including the cities of Beulah, Hazen, Center, and Mandan 1013 AM CDT Tue Apr 28 2020 /913 AM MDT Tue Apr 28 2020/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Mercer, Oliver and Morton Counties. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NDZ001-042-045-282315- /O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/ Divide-Grant-Sioux- Including the cities of Crosby, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen 1013 AM CDT Tue Apr 28 2020 /913 AM MDT Tue Apr 28 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Divide, Grant and Sioux Counties. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
558 WWUS73 KBIS 281606 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1106 AM CDT Tue Apr 28 2020 NDZ009-017-018-031>033-040-041-043-044-290015- /O.CON.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/ Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope- Hettinger-Bowman-Adams- Including the cities of Williston, Watford City, Killdeer, Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, Bowman, and Hettinger 1106 AM CDT Tue Apr 28 2020 /1006 AM MDT Tue Apr 28 2020/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Portions of western North Dakota. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NDZ001-019-020-034-042-045-290015- /O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/ Divide-Mercer-Oliver-Morton-Grant-Sioux- Including the cities of Crosby, Beulah, Hazen, Center, Mandan, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen 1106 AM CDT Tue Apr 28 2020 /1006 AM MDT Tue Apr 28 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Mercer, Oliver and Morton Counties. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
680 WWUS73 KBIS 281946 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 246 PM CDT Tue Apr 28 2020 NDZ009-017-018-031>033-040-041-043-044-290200- /O.CON.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/ Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope- Hettinger-Bowman-Adams- Including the cities of Williston, Watford City, Killdeer, Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, Bowman, and Hettinger 246 PM CDT Tue Apr 28 2020 /146 PM MDT Tue Apr 28 2020/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Portions of western North Dakota. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NDZ001-019-020-034-042-045-290200- /O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/ Divide-Mercer-Oliver-Morton-Grant-Sioux- Including the cities of Crosby, Beulah, Hazen, Center, Mandan, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen 246 PM CDT Tue Apr 28 2020 /146 PM MDT Tue Apr 28 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Mercer, Oliver and Morton Counties. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
533 WWUS73 KBIS 282342 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 642 PM CDT Tue Apr 28 2020 NDZ009-017-018-031>033-040-041-043-044-290200- /O.CON.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/ Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope- Hettinger-Bowman-Adams- Including the cities of Williston, Watford City, Killdeer, Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, Bowman, and Hettinger 642 PM CDT Tue Apr 28 2020 /542 PM MDT Tue Apr 28 2020/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Portions of western North Dakota. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NDZ001-019-020-034-042-045-290200- /O.CON.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/ Divide-Mercer-Oliver-Morton-Grant-Sioux- Including the cities of Crosby, Beulah, Hazen, Center, Mandan, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen 642 PM CDT Tue Apr 28 2020 /542 PM MDT Tue Apr 28 2020/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Divide, Mercer, Oliver, Morton, Grant, and Sioux counties. * WHEN...Until 9 PM CDT /8 PM MDT/ this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ZH
251 WWUS73 KBIS 290151 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 851 PM CDT Tue Apr 28 2020 NDZ009-017-018-031>033-040-041-043-044-290300- /O.EXP.KBIS.HW.W.0005.000000T0000Z-200429T0200Z/ Williams-McKenzie-Dunn-Golden Valley-Billings-Stark-Slope- Hettinger-Bowman-Adams- Including the cities of Williston, Watford City, Killdeer, Halliday, Beach, Medora, Dickinson, Marmarth, Mott, New England, Bowman, and Hettinger 851 PM CDT Tue Apr 28 2020 /751 PM MDT Tue Apr 28 2020/ ...HIGH WIND WARNING WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING... Winds will continue diminish this evening as the sun goes down. Therefore the High Wind Warning will be allowed to expire. $$ NDZ001-019-020-034-042-045-290300- /O.EXP.KBIS.WI.Y.0014.000000T0000Z-200429T0200Z/ Divide-Mercer-Oliver-Morton-Grant-Sioux- Including the cities of Crosby, Beulah, Hazen, Center, Mandan, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, and Solen 851 PM CDT Tue Apr 28 2020 /751 PM MDT Tue Apr 28 2020/ ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING... Winds will continue to diminish this evening as the sun goes down. Therefore the Wind Advisory will be allowed to expire. $$ ZH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Apr 28, 5:43 AM MDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 28, 5:43 AM MDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 643 AM CDT Tue Apr 28 2020 .UPDATE... Issued at 641 AM CDT Tue Apr 28 2020 The forecast remains in good shape. Tweaked rain chances and sky cover to better match current trends for this update. Radar shows scattered activity along the surface trough moving into central North Dakota, but not all of it is reaching the ground. Preliminary data from the 12Z radiosonde suggests it may not take much more forcing or moisture advection to begin saturating the column. && .SHORT TERM...(Today and tonight) Issued at 422 AM CDT Tue Apr 28 2020 There are 3 concerns for the short term: 1) Strong northwest winds across western North Dakota, 2) scattered thunderstorms this afternoon, and 3) near critical fire weather conditions over southwest North Dakota. Two shortwaves are impacting the Northern Plains this morning, one over South Dakota and the other over southern Saskatchewan. Both waves have attendant surface low pressure systems immediately downstream. Scattered rain showers associated with the southern low continue to track east into the James River Valley early this morning. This system will clear the local area by the afternoon. A surface trough associated with the northern system has moved into western North Dakota, accompanied by isolated showers and an occasional thunderstorm. The northern shortwave will dig into western North Dakota through this afternoon as the surface low drifts into northeast North Dakota. Shower and thunderstorm activity is forecast to increase along the surface trough this morning as it moves into the eastern half of the state. Additional scattered showers and thunderstorms are likely this afternoon behind the leading surface trough, given a northwest/cyclonic flow regime, steep lapse rates, and possible assistance from left exit region jet dynamics. SBCAPE may reach 500- 1000 J/kg this afternoon, but deep layer shear remains weak. The strongest storms may be capable of very small hail given the colder thermal profile. Gusty winds beyond the synoptic background flow will be possible with any shower or storm. A very strong pressure gradient force will develop over western North Dakota this afternoon under a 40-50 kt northwesterly low level jet. Strong pressure rises, cold air advection, and steep low level lapse rates should promote efficient momentum transfer to bring these winds down to the surface. The Wind Advisory has been expanded to the north, where pressure rises are actually the greatest. Grant and Sioux Counties are also now included. Warning criteria wind speeds and gusts may be approached in the far southwest. The fire weather forecast for today is tricky. The 00Z suite of model guidance has come in with higher dewpoints across all of western North Dakota. A couple things may be at play here: 1) The position of the surface low/upper trough during the afternoon has shifted farther west in this set of guidance and/or 2) if a thicker cloud field develops it may limit boundary layer mixing potential to the point that critical RH thresholds are not reached. Because of the uncertainty and multiple factors at play, we have decided to cancel the Fire Weather Watch and not issue a Red Flag Warning. However, the strong winds and dry vegetation alone are enough to create near critical fire weather conditions across far west central and southwest North Dakota this afternoon and evening. If the forecast begins to trend in a direction with warmer temperatures, lower dewpoints, or less cloud cover later this morning, a Red Flag Warning may then need to be considered. All previously mentioned hazards should slowly dissipate this evening. Some isolated showers may linger over central and eastern North Dakota overnight. It will be cooler today, with highs in the upper 50s to mid 60s. It could be chilly in the west tonight as skies clear and winds diminish. Some locations may see lows below freezing. .LONG TERM...(Wednesday through Monday) Issued at 422 AM CDT Tue Apr 28 2020 Upper level ridging will begin to build over the Northern Plains Wednesday into Thursday, with southerly low level return flow setting up by Thursday. Expect a warming trend these two days, with highs possibly reaching the lower 80s in western North Dakota on Thursday. It will remain dry until a shortwave begins to approach the area late Thursday into Friday. This wave will bring chances for showers and thunderstorms and slightly cooler temperatures to the region. A quick glance at shear and instability shows there could be potential for a few stronger storms on Friday if those fields can overlap with each other favorably. A brief transition to quasi-zonal flow looks likely for the weekend, with near normal temperatures favored and low chances for rain. By late Sunday, a strong shortwave is forecast to eject off the Northern Rockies, bringing shower and thunderstorm chances back to the region early next week. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 641 AM CDT Tue Apr 28 2020 Scattered showers and isolated thunderstorms are possible throughout this forecast period. The best chances will be this afternoon from central into eastern ND. Confidence in thunderstorm potential is high enough at KJMS to continue the VCTS mention there. Will keep KBIS and KMOT at VCSH for now, but they may need a TS mention added in future TAF issuances. MVFR ceilings are being observed at KJMS this morning. Satellite suggests these low clouds will move off to the east by 14Z. Otherwise, VFR conditions are generally expected through the afternoon, though a heavy shower or thunderstorm could produce a brief period of MVFR to IFR visibility or MVFR ceilings. There is a possibility MVFR ceilings will develop from central into eastern North Dakota this evening into tonight. Winds will become strong out of the northwest across western North Dakota today, with sustained winds of 25-30 kts and gusts approaching 40 kts at KDIK and KXWA during the afternoon. Northwest winds will be a bit weaker over central ND, but still sustained around 10-20 kts, gusting to 30 kts. Winds will begin to diminish this evening. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 10 AM CDT /9 AM MDT/ this morning to 9 PM CDT /8 PM MDT/ this evening for NDZ001-009-017-018-031>033-040>045. && UPDATE...Hollan SHORT TERM...Hollan LONG TERM...Hollan AVIATION...Hollan
Hazardous weather outlook, Apr 28, 5:45 AM MDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 645 AM CDT Tue Apr 28 2020 NDZ031>033-040-041-043-044-291145- Golden Valley-Billings-Stark-Slope-Hettinger-Bowman-Adams- 545 AM MDT Tue Apr 28 2020 This Hazardous Weather Outlook is for portions of southwest North Dakota. .DAY ONE...Today and Tonight A Wind Advisory is in effect late this morning through early evening. See weather.gov/bis for details. Near critical fire weather conditions are expected this afternoon and early evening. Isolated thunderstorms are possible today. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ001-009-017-018-042-045-291145- Divide-Williams-McKenzie-Dunn-Grant-Sioux- 645 AM CDT Tue Apr 28 2020 /545 AM MDT Tue Apr 28 2020/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Today and Tonight A Wind Advisory is in effect late this morning through early evening. See weather.gov/bis for details. Isolated thunderstorms are possible today. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-291145- Burke-Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce- Mercer-Oliver-McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder- Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey- 645 AM CDT Tue Apr 28 2020 /545 AM MDT Tue Apr 28 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Today and Tonight Scattered thunderstorms are possible today. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Hollan
In the hours before
Local storm report, Apr 28, 6:53 AM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
753 AM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HEAVY RAIN 5 N FORBES 46.01N 98.78W
04/28/2020 M0.90 INCH DICKEY ND EMERGENCY MNGR
EMERGENCY MANAGER IN DICKEY COUNTY REPORTS
0.90 INCHES OF RAINFALL 4.5 MILES NORTH OF
FORBES.
&&
KSLocal storm report, Apr 28, 7:29 AM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
829 AM CDT TUE APR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM HEAVY RAIN ELLENDALE 46.01N 98.53W
04/28/2020 M1.30 INCH DICKEY ND EMERGENCY MNGR
EMERGENCY MANAGER IN DICKEY COUNTY REPORTS
1.30 INCHES OF RAIN IN ELLENDALE MONDAY
NIGHT INTO TUESDAY MORNING.
&&
KSNearby
High Wind Warnings in North Dakota, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.